Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I am suffering from drug-induced ataxic gait,taking neuroton but symptoms remain

I had malaria , pneumonia very briefly.too many drugs were administered and I developed drug-induced ataxic gait. Iam very strong,think right and carry out my intellectual activities very well,I drive.However, I feel like toppling over when I bend over. I have some low hissing noise in left ear that is constant. I have taken B12, Neuroton, Trental 400 SR, Duxil. The gait worsens in the dark,or where there is not enough light. Iam hypertensive.
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
these are symptoms of antimalarial drug toxicity and also may due to embolism that happen in malaria also.As symptom subside on stop of drug even than if symptom persisting go 4 mri head tro any embilism. Till than methylcobalamin 1500mcg to be continued.
Answered: Thu, 14 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor